# SDR DALA2025093007108

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR SCUFF PLATE FASTENER HOLES 6OL, 10OL, AND 11OL HAVE EVIDENCE OF CORROSION.   REMOVED CORROSION ON AFT PAX DOOR SCUFF PLATE HOLES 6OL, 10OL, & 11OL, FOUND OUT OF LIMITS IAW A220 ASRP 51-21-06, 53-61-01. PERFORMED WORK AND RESTORED FINISH IAW A220 ERA 629175-14. (1221551)
